Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 6, NWS Corpus Christi, TX

February 20, 2017Duval County, Texas

NWS Corpus Christi, TX issued this tornado warning at Feb 20, 2017, 1:39 AM CST for Duval County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 20, 2017, 1:39 AM CST (07:39 UTC)
Expired
Feb 20, 2017, 2:15 AM CST
In force
36 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Duval County, TX

The radar

The Corpus Christi radar (KCRP), 99 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2017-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1800 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2017-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1800 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.4
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted.

566 
WFUS54 KCRP 200739
TORCRP
TXC131-200815-
/O.NEW.KCRP.TO.W.0006.170220T0739Z-170220T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Corpus Christi TX
139 AM CST MON FEB 20 2017

The National Weather Service in Corpus Christi has issued a

* Tornado Warning for...
  Central Duval County in south central Texas...

* Until 215 AM CST
    
* At 138 AM CST, a severe thunderstorm capable of producing a 
  tornado was located 9 miles west of Benavides, moving northeast at 
  45 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2752 9855 2760 9864 2788 9849 2776 9831
TIME...MOT...LOC 0738Z 211DEG 44KT 2760 9857 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

LK
2 follow-up statements
478 
WWUS54 KCRP 200757
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
157 AM CST MON FEB 20 2017

TXC131-200815-
/O.CON.KCRP.TO.W.0006.000000T0000Z-170220T0815Z/
Duval TX-
157 AM CST MON FEB 20 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR CENTRAL
DUVAL COUNTY...
    
At 156 AM CST, a severe thunderstorm capable of producing a tornado
was located over Rosita, or 11 miles north of Benavides, moving
northeast at 35 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2764 9846 2771 9858 2788 9849 2776 9831
TIME...MOT...LOC 0756Z 215DEG 32KT 2776 9845 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

LK
088 
WWUS54 KCRP 200808
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
208 AM CST MON FEB 20 2017

TXC131-200816-
/O.EXP.KCRP.TO.W.0006.000000T0000Z-170220T0815Z/
Duval TX-
208 AM CST MON FEB 20 2017

...THE TORNADO WARNING FOR CENTRAL DUVAL COUNTY WILL EXPIRE AT 215 AM
CST...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.  However gusty 
winds are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
Duval county.

LAT...LON 2764 9846 2771 9858 2788 9849 2776 9831
TIME...MOT...LOC 0806Z 211DEG 44KT 2786 9838 

$$

LK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Feb 20, 1:01 AM CST, 38 minutes earlier.

Area forecast discussion, Feb 20, 1:01 AM CST, 38 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
101 AM CST Mon Feb 20 2017

.DISCUSSION...

Convection continues across western portions of South Texas early
this morning. With strong capping remaining over eastern portions
of the area and a large cold pool now in place for west and
central areas, risk for severe thunderstorms is decreasing
significantly. Will let the severe thunderstorm watch expire at
1am. Could still see an elevated stronger storm, mainly a hail
threat through the night. With the decreasing severe risk, the
other concern becomes the heavy rain potential. With very high
moisture levels, showers that do develop overnight could produce
briefly heavy rains, however widespread heavy rainfall is not
anticipated at this time.

&&

.PREVIOUS DISCUSSION... /Issued 1148 PM CST Sun Feb 19 2017/

DISCUSSION...

Updated for 06z aviation.

AVIATION...

Primary concern remains the possibility of convection impacting
the terminals. Earlier line of storms has moved northeast of the
region. Also, eastward progression has been a bit slower with
stronger capping along the Coastal Bend. However, renewed
development of storms has occurred over the Rio Grande and,
according to hi-res models, should move east during the overnight.
In general, have accounted for storm chances with TEMPO groups...
initially in LRD and closer to CRP/VCT between 9z and 12z.
Lingering showers may occur past 12z but should dissipate by
midday. VFR conditions expected by late morning and should
continue into the afternoon. Brief gusty winds and reduced vsbys
will be possible in and around thunderstorms. Outside of the
storms, expect mostly a mix of VFR/MVFR ceilings.

PREVIOUS DISCUSSION... /Issued 857 PM CST Sun Feb 19 2017/

DISCUSSION...

Severe thunderstorm watch number 36 is in effect until 1am for the
Rio Grande Plains and Brush Country. Strong to severe line of
convection continues to march eastward this evening. Lower
confidence exists as to whether or not convection will be severe
as it reaches the coast. Will assess trends over the next few
hours.

PREVIOUS DISCUSSION... /Issued 558 PM CST Sun Feb 19 2017/

DISCUSSION...

Updated for 00z aviation.

AVIATION...

Chances for showers and thunderstorms will be the main aviation
concern tonight into Monday morning as upper level trough
approaches South Texas. Thunderstorm chances were based primarily
on latest hi-res model guidance. Best chances early this evening
will be at LRD, spreading eastward as the evening/overnight
progresses. Gusty winds and locally reduced vsbys will be possible
if thunderstorm directly impacts taf site. Showers and storms may
linger across the eastern taf sites into the mid morning hours on
Monday before pushing out of the area. Outside of thunderstorms,
expected a mix of MVFR/VFR ceilings.

PREVIOUS DISCUSSION... /Issued 402 PM CST Sun Feb 19 2017/

SHORT TERM (Tonight through Monday Night)...

Main forecast challenges reside around convective and heavy rain
chances tonight into Monday.

Clearing has taken place this afternoon across the Brush Country
resulting in an increasingly unstable airmass. As of writing,
MLCAPES were analyzed to be around 1500 to 2000 j/kg across the
Brush Country with rapidly diminishing CIN values as sfc temps
continue to warm to near 90 F. Convection is expected to develop
across either the W Brush Country or along/just west of the Rio
Grande either late this afternoon or early this evening.
Convective temps may be difficult to reach across the Brush
Country late this afternoon due to earlier delay in clearing
skies. However...a mid level vort max (over the Durango/Chihuahua
MX state line) rounding the base of an unusually deep trough will
advect NE towards the region over the next several
hours...resulting in an increase in large scale ascent. This
increase in ascent should be enough to result in rapid convective
development early this evening. Best time frame for convective
development across the Brush Country is roughly from 6pm onward. A
few light showers may occur before the greater lift arrives.

Initial convection/brief supercells should quickly develop into
clusters or a broken line segment given quasi veer-back-veer
forecast wind profiles across Webb County. Strong damaging
downbursts will be primary storm threats given inverted V
soundings and stronger winds aloft. Isolated large hail will be
possible with updrafts that develop within the greatest DCAPE
areas /prog to be draped across the Brush Country/.

Convective segments/clusters should shift ENE by late in the
evening and slowly weaken as diurnal warming/associated CAPE
values decrease and CIN increases from E to W. However...strong to
isolated severe storms may still approach the coastal counties
and Victoria area before weakening. Focus then turns to potential
for moderate to heavy rain event. After midnight, guidance
indicates the H25 jet may start to split resulting in an increase
in upper level divergence. An area of very high deep layer
moisture depth (by mid Feb standards) is also prog to exist
across this same area. These features combined with an increase in
large scale ascent as primary mid/upper level trough axis slowly
approach from the far west should result in an increase in
moderate to at times heavy rainfall...particularly from Port
Aransas northward to the Victoria area (and points east). While
widespread flash flooding is not expected at this time...isolated
localized flooding may occur along with urban and small stream
flooding. Flash Flood Guidance values remain high across these
areas as well (1 hour FFG of around 2.5 inches, with 3 and 6 hrly
FFG values around 3 inches or greater). As such...have held off on
a Flash Flood Watch at this time after coordinating with WFOs EWX
and HGX.

Back edge of heaviest precip should be along/offshore around
sunrise (if not sooner). However...mid/upper level trough axis
will still be to the west of the Coastal Plains with a high
moisture depth prevailing. Some CAM guidance...and to an extent
the ECMWF...want to develop precip across the Coastal Counties to
Victoria during the morning...and as such I have maintained high
POPs for these areas. Critical moisture values in the H85 to H7
layer shift east by Mon afternoon resulting in a decrease in
precip. H5 trough axis still remains along/just west of the Rio
Grande in the afternoon...and with some diurnal warming...isolated
to scattered convection /small showers and storms/ may develop due
to the elevated instability and continued ascent.

Trough axis finally begins to shift east faster by late Mon
Night...with isolated elevated convection remaining possible Mon
night until trough axis shifts east.

Went below guidance for min temps tonight due to expected
convective cold pool impacts on area temps. May still be too warm
across Coastal Plains. Went on the cooler end of guidance Monday
due to expected persistent cloud cover through the day.

Thanks to HGX...EWX...and BRO for excellent coordination today.

LONG TERM (Tuesday through Sunday)...

Deterministic GFS/NAM/ECMWF generally agree with the axis of the
upper low moving across the CWA Tuesday resulting in significant
subsidence/drying. GFS deterministic predict PWAT values below
normal over the CWA Wednesday/Thursday. Increasing onshore flow
expected late Wednesday through Thursday in response to both a
developing sfc low/trough to the lee of the Rockies/Southern Plains
owing to increasing zonal upper flow and a somewhat small amplitude
disturbance (GFS ensemble mean/GFS and ECMWF deterministic.) As the
upper system moves east, the deterministic runs predict a front to
move across the CWA Friday. The combination of near surface moisture
from onshore flow yet dry aloft (GFS deterministic soundings) may
result in radiational fog early Friday morning. Elevated fire
weather conditions might occur over portions of the CWA Friday
afternoon.

MARINE...Moderate to strong SE flow should weaken this evening
and especially overnight. Areas of fog possible along the coast,
especially this evening. Strong convection and high chances of
showers for late tonight through especially Monday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    77  56  79  57  80  /  80  20  10  10  10
Victoria          75  57  78  54  79  /  90  20  10  10  10
Laredo            78  54  83  55  87  /  20  10  10  10   0
Alice             78  55  82  54  84  /  40  10  10  10   0
Rockport          74  58  76  60  76  /  90  20  10  10  10
Cotulla           78  53  83  52  87  /  20  10  10  10   0
Kingsville        79  56  81  55  84  /  70  20  10  10   0
Navy Corpus       74  58  76  61  75  /  90  20  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 3 AM CST early this morning For the
     following zones: Waters from Baffin Bay to Port Aransas
     from 20 to 60 NM...Waters from Port Aransas to Matagorda
     Ship Channel from 20 to 60 NM.

&&

PZ/83...SHORT TERM
Hazardous weather outlook, Feb 19, 8:48 PM CST, 4 hours 51 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Corpus Christi TX
848 PM CST Sun Feb 19 2017

TXZ229>234-239>247-210300-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun-
848 PM CST Sun Feb 19 2017

This hazardous weather outlook is for South Texas and the Middle
Texas Coastal Waters.

.DAY ONE...Tonight

Chances for showers and thunderstorms will continue to increase
tonight. A severe thunderstorm watch is in effect until 1 AM CST
for the Rio Grande Plains and Brush Country. Main threats are
damaging winds and isolated large hail. In addition, locally heavy
rain may produce some localized flooding.

Moderate Risk Rip Currents along Gulf Facing Beaches tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Chances for thunderstorms continue through Monday as a powerful
upper level storm system impacts South Texas with rain chances
decreasing from west to east through late Monday afternoon. The
main concern will be locally heavy rainfall with localized
flooding, especially if storms develop and move over the same
areas. Strong storms with hail and gusty winds can not be ruled
out.

The rip current risk may reach moderate levels through Tuesday
due to persistent elevated swells.

.SPOTTER INFORMATION STATEMENT...

Storm spotters are encouraged to submit any reports of severe
weather or flooding.

GMZ230-235-250-255-270-275-210300-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
848 PM CST Sun Feb 19 2017

This hazardous weather outlook is for South Texas and the Middle
Texas Coastal Waters.

.DAY ONE...Tonight

Scattered to numerous showers and storms are expected overnight
as a powerful storm system moves through the area. Strong storms
with hail and gusty winds can not be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous thunderstorms are expected to diminish in
coverage through the afternoon. Strong storms with hail and gusty
winds can not be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Feb 19, 9:47 PM CST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
947 PM CST SUN FEB 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     LAREDO                  27.55N  99.48W
02/19/2017                   WEBB               TX   CITY OFFICIAL

            WIDESPREAD REPORTS OF TREES DOWN... FLOODING AND
            STRUCTURAL DAMAGE ACROSS LAREDO.

&&

EVENT NUMBER CRP1700025

TJC
Special weather statement, Feb 19, 10:29 PM CST, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1029 PM CST SUN FEB 19 2017

TXZ229-239-200515-
Webb-La Salle-
1029 PM CST SUN FEB 19 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WEBB AND
SOUTHWESTERN LA SALLE COUNTIES...

At 1028 PM CST, a strong thunderstorm was located 8 miles east of
Botines, or 18 miles northeast of Laredo, moving north at 40 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Encinal, Fort Ewell Site, Callaghan, Botines and Ranchitos Las Lomas.

LAT...LON 2767 9919 2774 9944 2824 9931 2819 9897
TIME...MOT...LOC 0428Z 198DEG 35KT 2777 9931

heavener
Special weather statement, Feb 19, 11:33 PM CST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1133 PM CST SUN FEB 19 2017

TXZ239-200615-
Webb-
1133 PM CST SUN FEB 19 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WEBB COUNTY...

At 1133 PM CST, a strong thunderstorm was located 8 miles west of
Aguilares, or 17 miles southeast of Laredo, moving north at 60 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Ranchitos Las Lomas.

LAT...LON 2733 9916 2739 9935 2800 9916 2788 9884
TIME...MOT...LOC 0533Z 199DEG 53KT 2745 9923

heavener
Special weather statement, Feb 19, 11:48 PM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1148 PM CST SUN FEB 19 2017

TXZ229-200615-
La Salle-
1148 PM CST SUN FEB 19 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LA SALLE COUNTY...

At 1148 PM CST, a strong thunderstorm was located near Fort Ewell
Site, or 17 miles northeast of Encinal, moving north at 60 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Fort Ewell Site and Los Angeles.

LAT...LON 2807 9904 2812 9924 2864 9915 2865 9881
TIME...MOT...LOC 0548Z 193DEG 52KT 2819 9912

Heavener
Special weather statement, Feb 20, 12:32 AM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1232 AM CST MON FEB 20 2017

TXZ239-240-200715-
Webb-Duval-
1232 AM CST MON FEB 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DUVAL AND
SOUTHEASTERN WEBB COUNTIES...

At 1230 AM CST, a strong thunderstorm was located 13 miles northwest
of Bustamante, moving northeast at 35 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm, along with heavy rain.

Locations impacted include...
Oilton, Ranchitos Las Lomas, Mirando City, Aguilares and Bruni.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2728 9949 2769 9918 2744 9865 2736 9873
      2735 9880 2728 9880 2727 9881 2727 9933
      2732 9937 2726 9945
TIME...MOT...LOC 0630Z 213DEG 30KT 2718 9922

LK
Special weather statement, Feb 20, 1:20 AM CST, 19 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
120 AM CST MON FEB 20 2017

TXZ230-239-240-200800-
McMullen-Webb-Duval-
120 AM CST MON FEB 20 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN DUVAL...
EAST CENTRAL WEBB AND SOUTHWESTERN MCMULLEN COUNTIES...

At 119 AM CST, radar indicated strong thunderstorms were located
along a line extending from 14 miles southeast of Fort Ewell Site to
18 miles west of Freer to 12 miles north of Oilton to near Bruni.
Movement was east-northeast at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Freer.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2759 9900 2774 9899 2805 9890 2806 9880
      2812 9880 2825 9856 2776 9864 2755 9855
      2744 9890
TIME...MOT...LOC 0719Z 243DEG 20KT 2805 9883 2779 9890 2764 9891 2749
9883

Heavener

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 7:34 PM CSTSpecial Weather StatementCRPWebb56 min
Feb 19, 7:38 PM CSTSpecial Weather StatementCRPDimmit67 min
Feb 19, 7:50 PM CSTSevere Thunderstorm WarningCRPWebb40 min
Feb 19, 8:08 PM CSTSevere Thunderstorm WarningCRPWebb37 min
Feb 19, 8:27 PM CSTSevere Thunderstorm WarningCRPDuval, Webb33 min
Feb 19, 8:44 PM CSTFlash Flood WarningCRPWebb3 hr
Feb 19, 8:49 PM CSTSevere Thunderstorm WarningCRPDuval, Webb30 min
Feb 19, 8:56 PM CSTTornado WarningCRPDuval, Webb18 min
Feb 19, 9:23 PM CSTSpecial Weather StatementCRPDuval, La Salle, McMullen52 min
Feb 19, 10:29 PM CSTSpecial Weather StatementCRPWebb46 min
Feb 19, 11:33 PM CSTSpecial Weather StatementCRPWebb42 min
Feb 19, 11:48 PM CSTSpecial Weather StatementCRPLa Salle27 min
Feb 20, 12:02 AM CSTSmall Craft AdvisoryCRP3 hr
Feb 20, 12:32 AM CSTSpecial Weather StatementCRPWebb43 min
Feb 20, 1:08 AM CSTSevere Thunderstorm WarningCRPDuval, Webb37 min
Feb 20, 1:20 AM CSTSpecial Weather StatementCRPDuval40 min
Feb 20, 2:05 AM CSTSevere Thunderstorm WarningCRPDuval, Jim Wells25 min
Feb 20, 2:29 AM CSTSpecial Weather StatementCRPLive Oak46 min
Feb 20, 4:18 AM CSTAreal Flood AdvisoryCRPCalhoun, Goliad, Refugio, Victoria3 hr
Feb 20, 4:39 AM CSTSpecial Marine WarningCRP51 min
Feb 20, 5:01 AM CSTSpecial Marine WarningCRP44 min
Feb 20, 5:32 AM CSTSpecial Weather StatementCRPAransas, Refugio58 min
Feb 20, 5:35 AM CSTSpecial Marine WarningCRP40 min
Feb 20, 5:45 AM CSTSpecial Marine WarningCRP45 min
Feb 20, 6:24 AM CSTSpecial Marine WarningCRP66 min
Feb 20, 9:27 AM CSTRiver Flood WarningCRPCalhoun, Refugio, Victoria5 days

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.